# SDR DALA2024121211681

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0705260) CORROSION WAS FOUND IN SETTLENMENT AREA AFTER REMOVE PASSENGER TELEPHONE ANTENNA BTW STA 500 AND STA 500A. FUSELAGE SKIN BTW STA 500 AND STA 500A WAS REPAIRED PER ER/A 622737-14 REV.ORIGINAL AND PRI 622737-14 REV.4
